Forum

baclofen adversity

Does anybody feel worse on Baclofen? I feel more stiff on even a low dose (ie 10mg). I keep persevering with the stuff but I think its time to say amen on it…

l tried it and the other one Tizanidine - made me so much worse - in fact l thought l would never walk again l was so weak and wobbly - brain fogged up as well. lt took me a while to realise it was the pills that were causing it.

l take LDN now and Sativex - vitamin d3 and magnesium. This cocktail seems to work for me.

F.

Hi

I was on it for a month 3 months ago I was only on 5mg x 3 times a day

in the end I had to give it up as it was making me feel much worse

made my fatigue much worse

Mark

Thanks for your replies. I think I’ll definitely pack in the Baclofen!

Joan x

I started taking10mg twice a day… and felt not much diffeence… now i just keep forgetting to take it… too scare to take too much!

I’ve been plodding along taking 3x5mg daily for many months and I’m not sure it’s doing me any favours either. I think I’m gonna give it a break, does anyone know if I can just stop or do you have to wean yourself off it slowly? Fanks.

I have been on this drug for 2 and half weeks-just low dosage but I am going to stop taking it. I feel awful, worse than before.My brain feels foggy,I have had a terrible headache today and legs playing up. Maybe I should give it more time but I don’t like how I’ve been feeling.

Hi Susie27 - I think you should wean yourself off slowly, could you check with your GP?

I have been taking both baclofen and Tizanidine for several months and I just seem to be getting worse. I am thinking of asking neuro when I see him in July if I should come of them both and whether there is anything else I could try.

Carol

Susie27 you need to be weaned off it.

I am taking Baclofen 10 mg three times a day,it does make me feel better.It works for me even though I think I need it to be upped as after taking it for a few weeks the spasms and full body stiffness are back.

I must say that I have found this too Scarlett. I’ve only been on it a couple of weeks but my stiffness and leg spasms don’t seem to be that much better. I suppose I haven’t given it long enough to judge properley but am wondering if it’s worth taking it.

Wendyxx

Hi Susie

On my packet it does say you should not stop taking it suddenly and need to do it with help of your doctor. So I would take care.

Wendyxx

hello

i had a disaster with baclofen which i was taking to help my stiff legs. I was only taking a tiny amount but stopped after a month as it made my arms weak. Hence my awful time in guildford when the week before xmas i fell over in the road, in the rain and couldn’t get up as my arms had no power!! what made it so much worse was that all the cars drove round me - merry christmas to them too!!!

if you can manage without it then i would try for a while - but that is just my experience!!!

Lisa